# SDR SWAA2022121374606

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 20,201 hours, 9,750 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CRACKED WEB AT FIXED T/E PANEL AFT OF PYLON ORSS 280. / [01] REMOVED RIGHT WING WEB AT FIXED T/E PANEL AFT OF PYLON ORSS 280 PER REF SRM 51-40-02;[02] LOCATED AND DRILLED NEW WEB PER REF SRM 51-40-05 OK TO INSTALL NEW WEB;[03] VERIFIED REPLACEMENT WEB DRILLED UP. OKAY TO INSTALL NEW WEB AT ORSS280.;[04] INSTALLED NEW WEB AT RIGHT WING WEB AT FIXED T/E PANEL AFT OF PYLON ORSS 280 PER REF SRM 51-40-02 AND IPC 57-50-00-36A;[05] VERIFIED CORRECTIVE ACTION #4;[06] SELECTED REFERENCE;[07] VERIFIED TASK COMPLETE
